<< Previous Issue Communications of the Korean Mathematical Society (Vol. 28, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 1—207
Extreme sets of rank inequalities over Boolean matrices and their preservers
Seok Zun Song, Mun-Hwan Kang, and Young Bae Jun
MSC numbers : Primary 15A86, 15A03, 15A04
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 1—9
Intersectional soft sets and applications to $BCK/BCI$-algebras
Young Bae Jun, Min Su Kang, and Kyoung Ja Lee
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 11—24
Resultants of cyclotomic polynomials over ${\mathbb{F}_{q}}[T]$ and applications
Sangtae Jeong
MSC numbers : Primary 11R09, 11R60, 12E10
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 25—38
Cyclic codes of length $2^n$ over $\Bbb Z_4$
Sung Sik Woo
MSC numbers : 94B15
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 39—54
A note on primitive subgroups of finite solvable groups
Xuanli He, Shouhong Qiao, and Yanming Wang
MSC numbers : 20D10, 20D15
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 55—62
Some results on the locally equivalence on a non-regular semigroup
Sevgi Atlihan
MSC numbers : 20M10
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 63—69
Multiplicative groups of integers with semi-primitive roots modulo $n$
Ki-Suk Lee, Miyeon Kwon, and GiCheol Shin
MSC numbers : 11A07
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 71—77
An ideal - based zero-divisor graph of posets
Balasubramanian Elavarasan and Kasi Porselvi
MSC numbers : 05C99, 06B35
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 79—85
On some generating functions of generalized Bateman's and Pasternak's polynomials of two variables
Sayed Mohammad Abbas, Mumtaz Ahmad Khan, and Abdul Hakim Khan
MSC numbers : 33C45
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 87—105
Fixed points of asymptotically nonexpansive mappings in the intermediate sense in CAT(0) spaces
Mujahid Abbas, Balwant Singh Thakur, and Dipti Thakur
MSC numbers : 47H09, 47H10
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 107—121
On sequence of functions
Ibrahim A. Salehbhai, Jyotindra C. Prajapati, and Ajay K. Shukla
MSC numbers : 33E10, 33E12, 33E99, 44A45, 68W30.
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 123—134
Convergence of Ishikawa'method for generalized hybrid mappings
Fangfang Yan, Yongfu Su, and Qinsheng Feng
MSC numbers : 47H10
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 135—141
A certain subclass of Janowski type functions associated with $k$-symmetric points
Ohsang Kwon and Youngjae Sim
MSC numbers : Primary 30C45, 30C50
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 143—154
The snowflake curve as an attractor of an iterated function system
B\"unyamin Dem\.ir, Yunus \"Ozdem\.ir, and Mustafa Saltan
MSC numbers : 28A80, 37C25
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 155—162
Einstein lightlike hypersurfaces of a Lorentzian space form with a semi-symmetric metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 163—175
Spectral inequalities of the Laplacian on a curved tube with varying cross section
Jing Mao and Lanbao Hou
MSC numbers : 35P15, 58C40
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 177—181
On the Gauss map coming from a framing of the tangent bundle of a compact manifold
Yanghyun Byun and Daewoong Cheong
MSC numbers : 57R70, 58E05
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 183—189
The shrinking projection methods for hemi-relatively nonexpansive mappings, variational inequalities and equilibrium problems
Zi-Ming Wang, Mi Kwang Kang, and Yeol Je Cho
MSC numbers : 47H05, 47H09, 47J25
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 191—207

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd